# SDR UALA2013051703434

- Difficulty date: May 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 51,787 hours, 20,833 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 9024157042
- Part serial: 9756952
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSING CABIN PRESSURE ON DESCENT.  FAULT INDICATED CABIN PRESSURE SAFETY VALVE HAS FAILED OPEN ON ECAM.
